A 35-year-old female asked:
Disclaimer

i've had acid reflux & stomach pains (1st lower left, now upper left) for 9 months. all blood work normal but no xrays or scans done. what could it be?

2 doctor answers
Dr. Raymond Schneider
45 years experience Family Medicine
Multiple possibility: Progression on the left side suggests possibly colon in origion but it can also be referred pain from the ovaries. I suggest you start with a pelvic exam to make sure you do not have an ovarian mass. Then proceed with furter imaging as dictated by that exam.
Answered on Sep 3, 2013
1
1 thank
Dr. Peter Kurzweil
49 years experience Internal Medicine
Needs full work-up: You have some type of gerd (gastro esophageal reflux disorder) for nine months. You suffer from abdominal pains, both in the lower and upper left quadrants. These are two problems that require a gastroenterologist to work up, beyond the lab work that you have had. Go.
Answered on Sep 3, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. David Earle
30 years experience General Surgery
No ct scan: You don't need a ct scan. In fact, LPR can be difficult to diagnose, a d even when it is accurately diagnosed, very few go on to have permanent lung d ... Read More
1
1 thank
A 23-year-old male asked:
Dr. James Ferguson
45 years experience Pediatrics
Gas/cramp: The inside of our body is rather limited in its pattern of pain recognition. Localization is less accurate than the body surface and the stretch senso ... Read More
1
1 thank
A 17-year-old male asked:
Dr. David Fink
38 years experience Family Medicine
See your (GI) doc: Spitting up blood is never normal. If your acid reflux is not controlled with the medications you indicated, see a gastroenterologist. You have to m ... Read More
A 31-year-old male asked:
Dr. HARRY OPSIMOS
21 years experience Pediatric Pulmonology
Maybe: montelukast is an allergy and asthma medication. Sounds like you may have exercise induced asthma; montelukast may help. Not sure about reflux and if ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month